Aa
Aa
A
A
A
Close
Avatar universal

Vomiting after day 6 Suboxone HELP

I was prescribed suboxone (actually a generic called zubsolv) sept 27 for opioid dependence (vicodin and or percocet) i waited the next day after prescribed had not had any opioids and started taking 1 8mg tab twice a day.  First day felt great except for some anxiety i thought could be stress induced with everything going on or withdrawals from vics.   Felt great until day 6, then started vomiting and having bad anxiety(the only way i could describe it was like having my stomach in my throat) but the vomiting came quickly and couldnt stop and lasted a couple days until my doctor prescribed zofran and subutex thinking maybe I couldnt take an ingredient in the suboxone (generic).  Well again did great with new med now on day 6 same thing is happening starting to throw up and having bad anxiety....  Dont know what is happening, going to see dr tomorrow again...  Dont want to be taken off of subs afraid of w/d's.  But already feeling like i am w/drawing dont understand it...  Anyone out there have this happen to them?? Please respond
3 Responses
Sort by: Helpful Oldest Newest
3197167 tn?1348968606
Welcome to the forum!  Even tho you didn't state how many mg's of hydro/oxy you were taking before you went on the subs, I can tell you from my own horrible experience that you are sick, vomiting, having anxiety, etc. because you are putting MUCH STRONGER opioids in your body by taking 16 mg of subs per day than you were ingesting previously while taking hydro/oxycodone.

The greatest misunderstanding out there is that subs are a good way to avoid w/drawals regardless of what drug you are trying to w/draw from.
Sub w/drawals are MUCH stronger and totally synthetic...their half life is much longer than short acting hydrocodone/oxycodone.

Just to give you an idea....1.2 mg of sub (bupe) = 30 mg of hydrocodone
So if you are currently putting 16 mg of subs in your system...that would be equivalent to approx. 480 mg of hydrocodone!!!!  Here's an equivalency chart I found when I was going thru a similar mess....maybe it will help you:

http://www.medhelp.org/user_journals/show/18499/Conversion-table-other-drugs-equivalent-to-sub

I was a hydro abuser/user.....I went to a sub dr as recommended by my PA...but I was in "crisis mode" and probably would have done ANYTHING; I, too, was put on 16 mg/day.....had many BAD experiences....was on subs a total of 28 days....jumped off at 16 mg....I was a complete NUT CASE......hope you find your way and this helps~
Helpful - 0
Avatar universal
I'm sorry, not sort, lol.
Helpful - 0
Avatar universal
I'm sort you are going through this, it can't be nice. In my opinion subs are not the way to go for you, they are stronger and the w/d is horrendous, trust me. I am still in a spin from them and my last one was over 4 month ago now, it won't be ending any time soon either, not nice! Can you not go cold turkey and get this over and done with, you will be so thankful you did. The detox is in the post whichever way you look at it, there is never a good time to go for it, you just have too, no choice right! If you do decide to continue with subs try and taper off them quickly and then jump, you don't want these pills in your system for a long time, believe me it's a nightmare to kick, far far worse than your DOC. I don't want to scare you but you really need to give this some serious thought. The Dr's in my opinion like to keep you in there pocket, it's money to them, and in there pocket you will be with subs. I can understand if you were buying your pills on the street and needed to get away from the BS this causes and stress, its not nice. I just hope you can see sense before you end up with a worse habit on a stronger pill. There is no easy way out, there never will be, you just have to fasten your seatbelt and go for it.

I wish you the bet of everything my friend, think on it, ;)
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.